Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Normal integral bases for $A_4$ extensions of the rationals


Author: Jean Cougnard
Journal: Math. Comp. 75 (2006), 485-496
MSC (2000): Primary 11R04, 11Y40; Secondary 11R33
Published electronically: September 1, 2005
MathSciNet review: 2176411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an algorithm for constructing normal integral bases of tame Galois extensions of the rationals with group $A_4$. Using earlier works we can do the same until degree $15$.


References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Questions de base minimale dans la théorie des nombres algébriques, Algèbre et Théorie des Nombres., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950, pp. 19–20 (French). MR 0042450 (13,113i)
  • 2. Albert Châtelet, Arithmétique des corps abéliens du troisième degré, Ann. Sci. École Norm. Sup. (3) 63 (1946), 109–160 (1947) (French). MR 0020598 (8,568a)
  • 3. Jean Cougnard, Anneaux d’entiers stablement libres sur ℤ[ℍ₈×ℂ₂], J. Théor. Nombres Bordeaux 10 (1998), no. 1, 163–201 (French, with English and French summaries). MR 1827291 (2002a:11124)
  • 4. Jean Cougnard, Construction de base normale pour les extensions de 𝑄 à groupe 𝐷₄, J. Théor. Nombres Bordeaux 12 (2000), no. 2, 399–409 (French, with English and French summaries). Colloque International de Théorie des Nombres (Talence, 1999). MR 1823192 (2002d:11128)
  • 5. Jean Cougnard and Jacques Queyrut, Construction de bases normales pour les extensions galoisiennes absolues à groupe de Galois quaternionien d’ordre 12, J. Théor. Nombres Bordeaux 14 (2002), no. 1, 87–102 (French, with English and French summaries). MR 1925992 (2003k:11173)
  • 6. Charles W. Curtis and Irving Reiner, Methods of representation theory. Vol. II, Pure and Applied Mathematics (New York), John Wiley & Sons, Inc., New York, 1987. With applications to finite groups and orders; A Wiley-Interscience Publication. MR 892316 (88f:20002)
  • 7. Jacques Martinet, Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre 2𝑝, Ann. Inst. Fourier (Grenoble) 19 (1969), no. fasc. 1, 1–80, ix (French, with English summary). MR 0262210 (41 #6820)
  • 8. C. BATUT, K. BELABAS, D. BERNARDI, H. COHEN, and M. OLIVIER. User's Guide to Pari-GP, version 2.02.12 (1999).
  • 9. Jean-Jacques Payan, Critère de décomposition d’une extension de Kummer sur un sous-corps du corps de base, Ann. Sci. École Norm. Sup. (4) 1 (1968), 445–458 (French). MR 0237472 (38 #5754)
  • 10. Dock Sang Rim, Modules over finite groups, Ann. of Math. (2) 69 (1959), 700–712. MR 0104721 (21 #3474)
  • 11. I. Reiner and S. Ullom, Remarks on class groups of integral group rings, Symposia Mathematica, Vol. XIII (Convegno di Gruppi e loro Rappresentazioni, INDAM, Rome, 1972) Academic Press, London, 1974, pp. 501–516. MR 0367043 (51 #3285)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R04, 11Y40, 11R33

Retrieve articles in all journals with MSC (2000): 11R04, 11Y40, 11R33


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-05-01779-5
PII: S 0025-5718(05)01779-5
Keywords: Number theory, algorithm
Received by editor(s): March 28, 2004
Received by editor(s) in revised form: October 28, 2004
Published electronically: September 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.